# SDR SWAA2023122028410

- Difficulty date: December 7, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 44,829 hours, 27,356 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 232DF HAS DELAMINATION DAMAGE ON TOP.<[01] UPDATED STEP 1.;[02] UPDATED STEP 1;[03] DUE TO THE EXTENT OF DAMAGE; REPLACED CABIN FLOOR PANEL 232DF IAW SRM 51-10-02-0G-0 PARA 9 AND AIPC 53-21-51-81 ITEM 75 MAINTENANCE WAS ACCOMPLISHED ON STEP 2;[04] VERIFIED CORRECTIVE ACTION ITEM 3 AND MEASUREMENTS TABLE.
